Sorry for the delayed posting.
If you recall (if I mentioned it here) or not, I decided that “Tuesday is going to be the day.” The day I come off the drug that was supposed to be helping me, but in reality was doing the opposite. I am sure that had I remained on it, I would be closer to death. (Closer than I am now at least. 😝)
Well, it’s been two days and my appetite has returned. I’m keeping down what I put in. The whole urinary thing…a thing of the past! \O/
There are still some side affects for which I hadn’t accounted. The places where I thought I had “dry skin” isn’t that is a rash brought on by the med. A nasty, ugly, scaly rash.
Something just occurred to me. Have I ever said what drug it is/was? I can’t recall and as I don’t “back-read” ….. The drug is Sulfadiazine. I was taking 1500 mg every six hours. Yeah, so I pretty much was sick all day. But that’s over now.
I am of peace
A pui tardi